# SDR YENA2020061730365

- Difficulty date: June 13, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N947JB
- Make and model: Airbus A321-231
- Aircraft serial: 6448
- Aircraft time: 23,183 hours, 4,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 867891
- Condition: No Test
- Location: Emergency Lights
- Part time: 843 hours, 161 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY AT 11WL FAILED A BITE TEST.   R & R  EMERGENCY LIGHT BATTERY IAW AMM 33-51-38-000-001-A. BITE CHECKED OK.
